# SDR SIMA20240929002

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N771JV
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000087
- Aircraft time: 25,378 hours, 31,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH DOOR EMERGENCY LIGHTS OVER DOOR INOP. RAR AFT LH EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01 OPS CHECK GOOD
